default-icon
Whitish on tongue
My tongue has slightly became in whithish colour... .i met general physician... used zincovit, vitaman c, listren mouth wash but no relief.......what should i do now.....is there any problem or any symptoms.... pl guide me....i dont have any other problem. Regards Siva
102 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rajesh Jain
General Physician 24 yrs exp Jalgaon

Free 3 day follow up

Chat Now

₹200 for 24 hrs

please don't worry Avoid oily spicy and fast food Take tab zentel 1 1 Apply Candid mouth paint 2to3times a day tab oraflora 10 1 1 cap rinifol 10 1 1
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.